Weighted first-order logics over semirings

Authors

  • Eleni Mandrali
  • George Rahonis

DOI:

https://doi.org/10.14232/actacyb.22.2.2015.13

Abstract

We consider a first-order logic, a linear temporal logic, star-free expressions and counter-free Büchi automata, with weights, over idempotent, zerodivisor free and totally commutative complete semirings. We show the expressive equivalence (of fragments) of these concepts, generalizing in the quantitative setup, the corresponding folklore result of formal language theory.

Downloads

Download data is not yet available.

Downloads

Published

2015-01-01

How to Cite

Mandrali, E., & Rahonis, G. (2015). Weighted first-order logics over semirings. Acta Cybernetica, 22(2), 435–483. https://doi.org/10.14232/actacyb.22.2.2015.13

Issue

Section

Regular articles